Home > For Moms/Women > Postpartum >

Ibuprofen, 200 mg Tablet, 2 per pack
Ibuprofen, 200 mg Tablet, 2 per pack
 
Alternative Views:


Our Price: $0.30

Stock Status:In Stock

Product Code: 968246
Qty:

Description
 
Ibuprofen, 200 mg Tablet
  • Reduces fever
  • Temporarily treats pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual cramps, or minor injury
  • Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID)
  • Reddish-brown, round tablets imprinted with "G2" identifier
  • Film-coated, 10 mm tablets for easier identification, swallowing, and added control of the drug release profile
  • Store at 68-77°F (20-25°C) and avoid excessive heat 104°F (above 40°C)
  • Tamper-evident packets
  • Inactive ingredients: colloidal silicon dioxide, corn starch, iron oxide red, polyethylene glycol, polyvinyl alcohol, povidone (K-30), sodium starch glycolate, stearic acid, talc, titanium dioxide
  • Adults and children 12 years and older: Take 1 tablet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 tablet, 2 tablets may be used
  • Do not exceed 6 tablets in 24 hours
  • Not Made with Natural Rubber Latex
  • Packaged: 2 Tablets Per Pack

Share your knowledge of this product with other customers... Be the first to write a review

Browse for more products in the same category as this item:

For Moms/Women > Postpartum
Home Health > Medicine Cabinet


Castile Wipes, Box of 100 $4.50
Miltex Economy Spencer Stitch Scissors $6.00
Perineal Healing Foam by Frida, 5 oz $12.99
Repair - Intimate Solutions by Shonda Parker, 2 oz $20.95
Sterilization Pouch, Dry Heat, 9.5 x 13", Transparent, Self-Seal, Nylon $0.70
Ethicon 2/0 CT-2 27" Chromic Gut Suture 883 $18.50
Get Over It! Immune Recovery by Wishgarden $21.60
Precious Mommy Pregnancy Tea by Lucy's Garden $18.50
The Honey Pot Company, Organic Super Non-Herbal Pads With Wings, 16 Ct $8.99